doi: 10.3934/dcdsb.2021221
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

Continuous dependence of the Cauchy problem for the inhomogeneous nonlinear Schrödinger equation in $H^{s} (\mathbb R^{n})$

Faculty of Mathematics, Kim Il Sung University, Pyongyang, Democratic People's Republic of Korea

*Corresponding author: JinMyong Kim (jm.kim0211@ryongnamsan.edu.kp)

Received  April 2021 Early access September 2021

We consider the Cauchy problem for the inhomogeneous nonlinear Schrödinger (INLS) equation
$ iu_{t} +\Delta u = |x|^{-b} f(u), \;u(0)\in H^{s} (\mathbb R^{n} ), $
where
$ n\in \mathbb N $
,
$ 0<s<\min \{ n, \; 1+n/2\} $
,
$ 0<b<\min \{ 2, \;n-s, \;1+\frac{n-2s}{2} \} $
and
$ f(u) $
is a nonlinear function that behaves like
$ \lambda |u|^{\sigma } u $
with
$ \sigma>0 $
and
$ \lambda \in \mathbb C $
. Recently, the authors in [1] proved the local existence of solutions in
$ H^{s}(\mathbb R^{n} ) $
with
$ 0\le s<\min \{ n, \; 1+n/2\} $
. However even though the solution is constructed by a fixed point technique, continuous dependence in the standard sense in
$ H^{s}(\mathbb R^{n} ) $
with
$ 0< s<\min \{ n, \; 1+n/2\} $
doesn't follow from the contraction mapping argument. In this paper, we show that the solution depends continuously on the initial data in the standard sense in
$ H^{s}(\mathbb R^{n} ) $
, i.e. in the sense that the local solution flow is continuous
$ H^{s}(\mathbb R^{n} )\to H^{s}(\mathbb R^{n} ) $
, if
$ \sigma $
satisfies certain assumptions.
Citation: JinMyong An, JinMyong Kim, KyuSong Chae. Continuous dependence of the Cauchy problem for the inhomogeneous nonlinear Schrödinger equation in $H^{s} (\mathbb R^{n})$. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2021221
References:
[1]

J. An and J. Kim, Local well-posedness for the inhomogeneous nonlinear Schrödinger equation in $H^{s} \left(\mathbb R^{n} \right)$, Nonlinear Anal. Real World Appl., 59 (2021), 103268. doi: 10.1016/j.nonrwa.2020.103268.  Google Scholar

[2]

O. V. BorovkovaY. V. KartashovB. A. Malomed and L. Torner, Algebraic bright and vortex solitons in defocusing media, Opt. Lett., 36) (2011), 3088-3090.  doi: 10.1364/OL.36.003088.  Google Scholar

[3]

O. V. BorovkovaY. V. KartashovV. A. VysloukhV. E. LobanovB. A. Malomed and L. Torner, Solitons supported by spatially inhomogeneous nonlinear losses, Opt. Express, 20 (2012), 2657-2667.   Google Scholar

[4]

L. Campos, Scattering of radial solutions to the inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal., 202 (2021), 112118. doi: 10.1016/j.na.2020.112118.  Google Scholar

[5]

T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.  Google Scholar

[6]

T. CazenaveD. Fang and Z. Han, Continuous dependence for NLS in fractional order spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 135-147.  doi: 10.1016/j.anihpc.2010.11.005.  Google Scholar

[7]

M. Christ and M. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg–de Vries equation, J. Funct. Anal., 100 (1991), 87-109.  doi: 10.1016/0022-1236(91)90103-C.  Google Scholar

[8]

V. Combet and F. Genoud, Classification of minimal mass blow-up solutions for an $L^{2} $ critical inhomogeneous NLS, J. Evol. Equ., 16 (2016), 483-500.  doi: 10.1007/s00028-015-0309-z.  Google Scholar

[9]

W. DaiW. Yang and D. Cao, Continuous dependence of Cauchy problem for nonlinear Schrödinger equation in $H^{s} $, J. Differential Equations, 255 (2013), 2018-2064.  doi: 10.1016/j.jde.2013.06.005.  Google Scholar

[10]

V. D. Dinh, Energy scattering for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., 19 (2019), 411-434.  doi: 10.1007/s00028-019-00481-0.  Google Scholar

[11]

V. D. Dinh, Blowup of $H^{1} $ solutions for a class of the focusing inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal., 174 (2018), 169-188.  doi: 10.1016/j.na.2018.04.024.  Google Scholar

[12]

L. G. Farah, Global well-posedness and blow-up on the energy space for the inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., 16 (2016), 193-208.  doi: 10.1007/s00028-015-0298-y.  Google Scholar

[13]

L. G. Farah and C. M. Guzmán, Scattering for the radial 3D cubic focusing inhomogeneous nonlinear Schrödinger equation, J. Differential Equations, 262 (2017), 4175-4231.  doi: 10.1016/j.jde.2017.01.013.  Google Scholar

[14]

L. G. Farah and C. M. Guzmán, Scattering for the radial focusing inhomogeneous NLS equation in higher dimensions, Bull. Braz. Math. Soc. (N.S.), 51 (2020), 449-512.  doi: 10.1007/s00574-019-00160-1.  Google Scholar

[15]

F. Genoud and C. A. Stuart, Schrödinger equations with a spatially decaying nonlinearity: existence and stability of standing waves, Discrete Contin. Dyn. Syst., 21 (2008), 137-186.  doi: 10.3934/dcds.2008.21.137.  Google Scholar

[16]

F. Genoud, An inhomogeneous, $L^{2} $-critical, nonlinear Schrödinger equation, Z. Anal. Anwend., 31 (2012), 283-290.  doi: 10.4171/ZAA/1460.  Google Scholar

[17]

T. S. Gill, Optical guiding of laser beam in nonuniform plasma, Pramana J. Phys., 55 (2000), 835-842.  doi: 10.1007/s12043-000-0051-z.  Google Scholar

[18]

C. M. Guzmán, On well posedness for the inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal. Real World Appl., 37 (2017), 249-286.  doi: 10.1016/j.nonrwa.2017.02.018.  Google Scholar

[19]

C. E. KenigG. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.  doi: 10.1002/cpa.3160460405.  Google Scholar

[20]

F. Linares and G. Ponce, Introduction to Nonlinear Dispersive Equations, 2$^{nd}$ edition, Universitext. Springer, New York, 2015. doi: 10.1007/978-1-4939-2181-2.  Google Scholar

[21]

C. S. Liu and V. K. Tripathi, Laser guiding in an axially nonuniform plasma channel, Phys. Plasmas, 1 (1994), 3100-3103.  doi: 10.1063/1.870501.  Google Scholar

[22]

B. X. Wang, Z. Huo, C. Hao and Z. Guo, Harmonic Analysis Method for Nonlinear Evolution Equations, I, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011. doi: 10.1142/9789814360746.  Google Scholar

show all references

References:
[1]

J. An and J. Kim, Local well-posedness for the inhomogeneous nonlinear Schrödinger equation in $H^{s} \left(\mathbb R^{n} \right)$, Nonlinear Anal. Real World Appl., 59 (2021), 103268. doi: 10.1016/j.nonrwa.2020.103268.  Google Scholar

[2]

O. V. BorovkovaY. V. KartashovB. A. Malomed and L. Torner, Algebraic bright and vortex solitons in defocusing media, Opt. Lett., 36) (2011), 3088-3090.  doi: 10.1364/OL.36.003088.  Google Scholar

[3]

O. V. BorovkovaY. V. KartashovV. A. VysloukhV. E. LobanovB. A. Malomed and L. Torner, Solitons supported by spatially inhomogeneous nonlinear losses, Opt. Express, 20 (2012), 2657-2667.   Google Scholar

[4]

L. Campos, Scattering of radial solutions to the inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal., 202 (2021), 112118. doi: 10.1016/j.na.2020.112118.  Google Scholar

[5]

T. Cazenave, Semilinear Schrödinger Equations, Courant Lecture Notes in Mathematics, New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2003. doi: 10.1090/cln/010.  Google Scholar

[6]

T. CazenaveD. Fang and Z. Han, Continuous dependence for NLS in fractional order spaces, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 135-147.  doi: 10.1016/j.anihpc.2010.11.005.  Google Scholar

[7]

M. Christ and M. Weinstein, Dispersion of small amplitude solutions of the generalized Korteweg–de Vries equation, J. Funct. Anal., 100 (1991), 87-109.  doi: 10.1016/0022-1236(91)90103-C.  Google Scholar

[8]

V. Combet and F. Genoud, Classification of minimal mass blow-up solutions for an $L^{2} $ critical inhomogeneous NLS, J. Evol. Equ., 16 (2016), 483-500.  doi: 10.1007/s00028-015-0309-z.  Google Scholar

[9]

W. DaiW. Yang and D. Cao, Continuous dependence of Cauchy problem for nonlinear Schrödinger equation in $H^{s} $, J. Differential Equations, 255 (2013), 2018-2064.  doi: 10.1016/j.jde.2013.06.005.  Google Scholar

[10]

V. D. Dinh, Energy scattering for a class of the defocusing inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., 19 (2019), 411-434.  doi: 10.1007/s00028-019-00481-0.  Google Scholar

[11]

V. D. Dinh, Blowup of $H^{1} $ solutions for a class of the focusing inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal., 174 (2018), 169-188.  doi: 10.1016/j.na.2018.04.024.  Google Scholar

[12]

L. G. Farah, Global well-posedness and blow-up on the energy space for the inhomogeneous nonlinear Schrödinger equation, J. Evol. Equ., 16 (2016), 193-208.  doi: 10.1007/s00028-015-0298-y.  Google Scholar

[13]

L. G. Farah and C. M. Guzmán, Scattering for the radial 3D cubic focusing inhomogeneous nonlinear Schrödinger equation, J. Differential Equations, 262 (2017), 4175-4231.  doi: 10.1016/j.jde.2017.01.013.  Google Scholar

[14]

L. G. Farah and C. M. Guzmán, Scattering for the radial focusing inhomogeneous NLS equation in higher dimensions, Bull. Braz. Math. Soc. (N.S.), 51 (2020), 449-512.  doi: 10.1007/s00574-019-00160-1.  Google Scholar

[15]

F. Genoud and C. A. Stuart, Schrödinger equations with a spatially decaying nonlinearity: existence and stability of standing waves, Discrete Contin. Dyn. Syst., 21 (2008), 137-186.  doi: 10.3934/dcds.2008.21.137.  Google Scholar

[16]

F. Genoud, An inhomogeneous, $L^{2} $-critical, nonlinear Schrödinger equation, Z. Anal. Anwend., 31 (2012), 283-290.  doi: 10.4171/ZAA/1460.  Google Scholar

[17]

T. S. Gill, Optical guiding of laser beam in nonuniform plasma, Pramana J. Phys., 55 (2000), 835-842.  doi: 10.1007/s12043-000-0051-z.  Google Scholar

[18]

C. M. Guzmán, On well posedness for the inhomogeneous nonlinear Schrödinger equation, Nonlinear Anal. Real World Appl., 37 (2017), 249-286.  doi: 10.1016/j.nonrwa.2017.02.018.  Google Scholar

[19]

C. E. KenigG. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.  doi: 10.1002/cpa.3160460405.  Google Scholar

[20]

F. Linares and G. Ponce, Introduction to Nonlinear Dispersive Equations, 2$^{nd}$ edition, Universitext. Springer, New York, 2015. doi: 10.1007/978-1-4939-2181-2.  Google Scholar

[21]

C. S. Liu and V. K. Tripathi, Laser guiding in an axially nonuniform plasma channel, Phys. Plasmas, 1 (1994), 3100-3103.  doi: 10.1063/1.870501.  Google Scholar

[22]

B. X. Wang, Z. Huo, C. Hao and Z. Guo, Harmonic Analysis Method for Nonlinear Evolution Equations, I, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2011. doi: 10.1142/9789814360746.  Google Scholar

[1]

Guillermo Reyes, Juan-Luis Vázquez. The Cauchy problem for the inhomogeneous porous medium equation. Networks & Heterogeneous Media, 2006, 1 (2) : 337-351. doi: 10.3934/nhm.2006.1.337

[2]

Zhaohui Huo, Boling Guo. The well-posedness of Cauchy problem for the generalized nonlinear dispersive equation. Discrete & Continuous Dynamical Systems, 2005, 12 (3) : 387-402. doi: 10.3934/dcds.2005.12.387

[3]

Hiroyuki Hirayama, Mamoru Okamoto. Random data Cauchy problem for the nonlinear Schrödinger equation with derivative nonlinearity. Discrete & Continuous Dynamical Systems, 2016, 36 (12) : 6943-6974. doi: 10.3934/dcds.2016102

[4]

Van Duong Dinh. On the Cauchy problem for the nonlinear semi-relativistic equation in Sobolev spaces. Discrete & Continuous Dynamical Systems, 2018, 38 (3) : 1127-1143. doi: 10.3934/dcds.2018047

[5]

Phan Van Tin. On the Cauchy problem for a derivative nonlinear Schrödinger equation with nonvanishing boundary conditions. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021028

[6]

V. Varlamov, Yue Liu. Cauchy problem for the Ostrovsky equation. Discrete & Continuous Dynamical Systems, 2004, 10 (3) : 731-753. doi: 10.3934/dcds.2004.10.731

[7]

Adrien Dekkers, Anna Rozanova-Pierrat. Cauchy problem for the Kuznetsov equation. Discrete & Continuous Dynamical Systems, 2019, 39 (1) : 277-307. doi: 10.3934/dcds.2019012

[8]

Anatoli Babin, Alexander Figotin. Newton's law for a trajectory of concentration of solutions to nonlinear Schrodinger equation. Communications on Pure &amp; Applied Analysis, 2014, 13 (5) : 1685-1718. doi: 10.3934/cpaa.2014.13.1685

[9]

Rafał Kamocki, Marek Majewski. On the continuous dependence of solutions to a fractional Dirichlet problem. The case of saddle points. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2557-2568. doi: 10.3934/dcdsb.2014.19.2557

[10]

Rudong Zheng, Zhaoyang Yin. The Cauchy problem for a generalized Novikov equation. Discrete & Continuous Dynamical Systems, 2017, 37 (6) : 3503-3519. doi: 10.3934/dcds.2017149

[11]

Nakao Hayashi, Pavel I. Naumkin. Modified wave operator for Schrodinger type equations with subcritical dissipative nonlinearities. Inverse Problems & Imaging, 2007, 1 (2) : 391-398. doi: 10.3934/ipi.2007.1.391

[12]

Yuanyuan Ren, Yongsheng Li, Wei Yan. Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation. Communications on Pure &amp; Applied Analysis, 2018, 17 (2) : 487-504. doi: 10.3934/cpaa.2018027

[13]

Moez Kallel, Maher Moakher, Anis Theljani. The Cauchy problem for a nonlinear elliptic equation: Nash-game approach and application to image inpainting. Inverse Problems & Imaging, 2015, 9 (3) : 853-874. doi: 10.3934/ipi.2015.9.853

[14]

Mohammad Kafini. On the blow-up of the Cauchy problem of higher-order nonlinear viscoelastic wave equation. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021093

[15]

Paolo Antonelli, Daniel Marahrens, Christof Sparber. On the Cauchy problem for nonlinear Schrödinger equations with rotation. Discrete & Continuous Dynamical Systems, 2012, 32 (3) : 703-715. doi: 10.3934/dcds.2012.32.703

[16]

Thierry Cazenave, Zheng Han. Asymptotic behavior for a Schrödinger equation with nonlinear subcritical dissipation. Discrete & Continuous Dynamical Systems, 2020, 40 (8) : 4801-4819. doi: 10.3934/dcds.2020202

[17]

Yunfeng Jia, Yi Li, Jianhua Wu, Hong-Kun Xu. Cauchy problem of semilinear inhomogeneous elliptic equations of Matukuma-type with multiple growth terms. Discrete & Continuous Dynamical Systems, 2020, 40 (6) : 3485-3507. doi: 10.3934/dcds.2019227

[18]

Arturo de Pablo, Guillermo Reyes, Ariel Sánchez. The Cauchy problem for a nonhomogeneous heat equation with reaction. Discrete & Continuous Dynamical Systems, 2013, 33 (2) : 643-662. doi: 10.3934/dcds.2013.33.643

[19]

Shaoyong Lai, Yong Hong Wu. The asymptotic solution of the Cauchy problem for a generalized Boussinesq equation. Discrete & Continuous Dynamical Systems - B, 2003, 3 (3) : 401-408. doi: 10.3934/dcdsb.2003.3.401

[20]

Binhua Feng, Xiangxia Yuan. On the Cauchy problem for the Schrödinger-Hartree equation. Evolution Equations & Control Theory, 2015, 4 (4) : 431-445. doi: 10.3934/eect.2015.4.431

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (15)
  • HTML views (39)
  • Cited by (0)

Other articles
by authors

[Back to Top]